# SDR R61A201702080106

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 29,874 hours, 19,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST OFFICERS FLASHLIGHT WOULD NOT CHARGE. MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS FLASHLIGHT PER AMM AND OPS CHECKED GOOD.
